Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/5832
Title: Jaccard similarity leads to the Marczewski-Steinhaus topology in IR
Authors: ROUSSEAU, Ronald 
Issue Date: 1998
Source: Information processing and management, 34(1), p.87 - 94
Document URI: http://hdl.handle.net/1942/5832
Type: Journal Contribution
Appears in Collections:Research publications

Show full item record

Page view(s)

20
checked on May 20, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.